Thread: pain after injection ?
11-04-2005, 09:26 AM #1
pain after injection ?
i have started my first cycle of sustanon 250 at 500mg a week.i am injecting eod.the thing is i started off with my left quad on monday and my right on wednesday.my quads felt very tight and painful the day after.i have acutally been limping.i must admit that my left quad is starting to get better.i done everything by the book.hot shower,alcohol swap, aspirated with no sign of blood,1"needle etc.is this something that some people experience? and am i ok to try my pecs 2nite? thanks guys
11-04-2005, 09:35 AM #2VET
- Join Date
- Sep 2001
if you're feeling pain in your legs that' bad enough to make you limp, do you really think injecting into your pec is a good idea ??
sus can be a bitch to inject - it's 4 esters in one conentration - not to mention the fact that there's BA involved which is most of the reason you're getting the pain. learn to live with the pain or switch solvents.
and if you're injecting EOD, are you doing 1 cc every time ? cause that's more like 750 - 1000 mg's a week.
11-04-2005, 09:37 AM #3
Injection pain, even with perfect procedure is not unusual, I always try to time it so I am not injecting in a site that I will be working out in the next few days to keep it from interfering with my workouts. If you are just limping a little and feeling muscle tightness then IMO you will most likely get used to it, but if you can hardly move it is time to cut the gear with a sterile oil.
11-04-2005, 09:42 AM #4
it is 1ml amps i have.so i use half and preload my next shot with the rest.
11-04-2005, 10:14 AM #5
where can i buy sterile oil to cut with my gear ?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)